Jump to content
CrazyBoards.org

lexapro - tired what to do?


Recommended Posts

I have read some posts in the ssri's section but haven't found out what people have done yet to counter act the lazy, tired, and unmotivated side effects of lexapro or zoloft, and probably other ssri's?

I am on zoloft but stopped a couple days ago, it makes me a tired, lazy, and just who cares person, so I am probably going to give lexapro another shot with a new dr.  I tried it before and it made me tired but not as bad as zoloft, however the pdoc was going on vacation and didn't want to do anything so he told me to stop, that was months ago.  Now I am at a new Advanced RN whatever that is and hopefully I can try that again because she wants me to take effexor.

I don't want to.

Right now I take klonopin as needed and ambien cr for sleep.

any ideas for a good cocktail?

Link to comment
Share on other sites

It could be the benzos that are zonking you out as well.  Once you're on a high enough dose of an SSRI to do something you might want to try cutting back on them to see if that makes a difference.

Zoloft is usualy the least sedating of the bunch as it has a mild effect on dopamine.  You might actualy find that it gets less sedating for you as the dose goes up.

As has been mentioned in your other threads, adding Wellbutrin to the mix is a common solution.

Any of the SSRIs can be taken at night if you find them sedating when taken in the AM.

You might also want to try Cymbalta or Effexor in place of the SSRI. 

Since, iirc, you're dealing with some OCD symptoms, trying high dose SSRIs frist is probably the best way to go as they are the most likely to help with that.

If she's really pushing the Effexor, you might want to ask about Cymbalta as it often has fewer side effects. 

You have to give any of these meds several months to find out what their final effect is going to be.  All can have side effects at first that lesson or go away in time.  The unfortunate truth of the matter is that all meds have side effects.  You often get the side effects before you get the full positive effects.  You have to give them time and then decide if the positive effects are worth the side effects.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...